Monotonicity and inequalities involving zero–balanced hypergeometric function

Miao Kun Wang, Yu Ming Chu, Wen Zhang

Research output: Contribution to journalArticlepeer-review

84 Scopus citations

Abstract

In the article, we present a monotonicity property involving the zero-balanced hypergeometric function F(a,b;a+b;x) for all a,b > 0, and establish several sharp inequalities for F(a,b;a+b;x) in the first quadrant of ab-plane, which are the generalizations of the previously results.

Original languageEnglish
Pages (from-to)601-617
Number of pages17
JournalMathematical Inequalities and Applications
Volume22
Issue number2
DOIs
StatePublished - 2019
Externally publishedYes

Keywords

  • Gaussian hypergeometric function
  • Generalized elliptic integral
  • Inequality
  • Monotonicity

Fingerprint

Dive into the research topics of 'Monotonicity and inequalities involving zero–balanced hypergeometric function'. Together they form a unique fingerprint.

Cite this